# SDR CALA2025100709718

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 74,602 hours, 26,598 cycles
- System (JASC): 5200 · Doors
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG22118
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 29,709 hours, 11,596 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPS REPORTED PASSENGER ATTEMPTED TO OPEN R1 DOOR, PARTIAL SLIDE DEPLOYMENT.  REMOVED R1 DOOR SLIDE DUE TO PARTIAL DEPLOYMENT REF UAL AMM 25-66-01-000-801. INSTALLED RIGHT FORWARD ESCAPE SLIDE (R1) PER REF AMM 25-66-01.  INSPECTED INSTALL OF ESCAPE SLIDE (R1) IAW AMM 25-66-01.
